# SDR CA070427003

- Difficulty date: April 25, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 3,552 hours
- Engine: Ge CF34*
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Part number: B080201500398S
- Condition: Shorted
- Location: Thrust Reverser
- Part time: 6,005 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) ON GROUND, EICAS SHOWED (PROX SYS FAULT 2).  MAINTENANCE INSPECTION FOUND PYLON CONNECTOR WITH INTERNAL SHORT, INDICATING FAILURE OF THRUST REV PROX SENSOR. CONNECTOR P/N B0802015-003-98SA (REF: WIRING MANUAL 71-50-01 J508) REPLACED, SYSTEM FUNCTION TEST NORMAL, AIRCRAFT RETURNED TO SERVICE (TC NR 20070427003)
